Bifurcations and Hamilton's Principle.
Mathematische Zeitschrift, Tome 159 (1978), pp. 235-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__159_172658,
author = {Alan Weinstein},
title = {Bifurcations and {Hamilton's} {Principle.}},
journal = {Mathematische Zeitschrift},
pages = {235--248},
year = {1978},
volume = {159},
zbl = {0366.58003},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__159_172658/}
}
Alan Weinstein. Bifurcations and Hamilton's Principle.. Mathematische Zeitschrift, Tome 159 (1978), pp. 235-248. http://geodesic.mathdoc.fr/item/MZ_1978__159_172658/